# SDR SWAA2015042138734

- Difficulty date: March 29, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SHEAR TIE CRACKED BETWEEN BS 188 - 196.5, STRINGER 17L.  R & R SHEAR TIE IAW SRM & DWG.
